# SDR JJBA20170607007

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 35,821 hours, 48,334 cycles
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Condition: Inoperative
- Location: Tee Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO BULBS INOPERATIVE ON THE NR 1 TEE HANDLE.  REMOVED AND REPLACED THE BULBS, CHECKED WITH THE TEST SWITCH. CHECKED GOOD
